# SDR 9617629984

- Difficulty date: August 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N984US
- Make and model: Doug DC-9-32
- Aircraft serial: 47383
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Lt/Rt Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING H-CHECK, FOUND CRACKS IN THE LEFT AND RIGHT MAIN LANDING GEAR WHEEL WELL BANANA FITTINGS AT THE BOTTOM OF THE CENTER TANK.  REPAIRED FITTINGS PER DACO SR5932450.
